# SDR UHLA2012033000115

- Difficulty date: March 30, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING FAIL MESSAGE AFTER GEAR DOWN.  MESSAGE CLEARED AFTER GEAR CYCLED AND B25 PULLED.  ATC DECLARED EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED GEAR, FOUND NO FAULT.  PERFORMED FUNCTIONAL TEST OF STEERING IAW MM 32-52-00.
